Alert archive / California / Gale Warnings in 2016

Gale Warning 5, NWS San Diego, CA

April 27, 2016

NWS San Diego, CA issued this gale warning at Apr 27, 2016, 3:28 AM PDT. It took effect at Apr 27, 2016, 2:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2016, 3:28 AM PDT (10:28 UTC)
In effect from
Apr 27, 2016, 2:00 PM PDT
Expired
Apr 28, 2016, 8:00 AM PDT
In force
18 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

624 
WHUS76 KSGX 271028
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
328 AM PDT WED APR 27 2016

...STRONG NORTHWEST WINDS THIS AFTERNOON AND TONIGHT...

.WESTERLY WINDS WILL INCREASE TODAY AHEAD OF A COLD FRONT
APPROACHING FROM THE NORTH. GALE FORCE WINDS ARE EXPECTED OVER
THE OUTER WATERS THIS AFTERNOON AND TONIGHT. A SMALL CRAFT
ADVISORY WILL BE IN EFFECT FOR THE INNER WATERS. SHOWERS ARE
POSSIBLE TONIGHT INTO THURSDAY. WEAK HIGH PRESSURE ALOFT WILL
BRING LIGHTER WINDS AND DRY WEATHER FRIDAY.

PZZ775-272100-
/O.UPG.KSGX.GL.A.0004.160427T2100Z-160428T1500Z/
/O.NEW.KSGX.GL.W.0005.160427T2100Z-160428T1500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
328 AM PDT WED APR 27 2016

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KTS THIS AFTERNOON WITH
  GUSTS 35 KTS. STRONGEST WINDS IN THE VICINITY OF SAN CLEMENTE
  ISLAND.

* WAVES/SEAS...COMBINED SEAS 10 FEET WITH STEEP WAVES.

* OUTLOOK...WINDS WEAKEN BELOW GALE FORCE THURSDAY MORNING...BUT
  WIND GUSTS OF 20 TO 25 KTS MAY CONTINUE INTO THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-272100-
/O.EXT.KSGX.SC.Y.0013.160427T2100Z-160428T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
328 AM PDT WED APR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM PDT THURSDAY...

* WINDS...SOUTH WINDS THIS MORNING BECOMING NORTHWEST AND
  INCREASING TO 15 TO 20 KTS WITH GUSTS TO 25 KTS. OCCASIONAL
  GUSTS NEAR 30 KTS IN THE NORTHWEST PORTION.

* WAVES/SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE
3 follow-up statements
145 
WHUS76 KSGX 272048
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PDT WED APR 27 2016

...STRONG NORTHWEST WINDS THIS AFTERNOON AND TONIGHT...

.WESTERLY WINDS WILL INCREASE AHEAD OF A COLD FRONT APPROACHING
FROM THE NORTH. GALE FORCE WINDS ARE EXPECTED OVER THE OUTER
WATERS INTO TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR
THE INNER WATERS. SHOWERS ARE POSSIBLE TONIGHT INTO THURSDAY. WEAK
HIGH PRESSURE ALOFT WILL BRING LIGHTER WINDS AND DRY WEATHER
FRIDAY.

PZZ775-280500-
/O.CON.KSGX.GL.W.0005.160427T2100Z-160428T1500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
148 PM PDT WED APR 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY...

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KTS THIS AFTERNOON 
  WITH GUSTS 35 KTS. STRONGEST WINDS IN THE VICINITY OF SAN 
  CLEMENTE ISLAND. 

* WAVES/SEAS...COMBINED SEAS 10 FEET WITH STEEP WAVES.

* OUTLOOK...WINDS WEAKEN BELOW GALE FORCE THURSDAY MORNING...BUT 
  WIND GUSTS OF 20 TO 25 KTS MAY CONTINUE INTO THURSDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-280500-
/O.CON.KSGX.SC.Y.0013.160427T2100Z-160428T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
148 PM PDT WED APR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
THURSDAY...

* WINDS...SOUTH WINDS THIS MORNING BECOMING NORTHWEST AND 
  INCREASING TO 15 TO 20 KTS WITH GUSTS TO 25 KTS. OCCASIONAL 
  GUSTS NEAR 30 KTS IN THE NORTHWEST PORTION. 

* WAVES/SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMALL
944 
WHUS76 KSGX 280448
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
948 PM PDT WED APR 27 2016

...STRONG NORTHWEST WINDS TONIGHT INTO THURSDAY MORNING...

.GALE FORCE WEST-NORTHWEST WINDS ARE EXPECTED OVER THE OUTER
WATERS TONIGHT INTO THURSDAY MORNING. IN ADDITION...A SMALL CRAFT
ADVISORY WILL BE IN EFFECT FOR THE INNER WATERS. WINDS WILL BEGIN
TO WEAKEN BY LATE THURSDAY MORNING.

PZZ775-281300-
/O.CON.KSGX.GL.W.0005.000000T0000Z-160428T1500Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
948 PM PDT WED APR 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THURSDAY...

* WINDS...NORTHWEST 15 TO 25 KTS WITH GUSTS 35 KTS WILL OCCUR
  TONIGHT THROUGH THURSDAY MORNING. STRONGEST WINDS IN THE
  VICINITY OF SAN CLEMENTE ISLAND.

* WAVES/SEAS...COMBINED SEAS 10 TO 13 FEET WITH STEEP WAVES.

* OUTLOOK...WINDS WEAKEN BELOW GALE FORCE THURSDAY MORNING...BUT 
  WIND GUSTS OF 20 TO 25 KTS MAY CONTINUE INTO THURSDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-281300-
/O.CON.KSGX.SC.Y.0013.000000T0000Z-160428T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
948 PM PDT WED APR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
THURSDAY... 

* WINDS...NORTHWEST 15 TO 20 KTS WITH GUSTS TO 25 KTS. LOCAL WIND
  GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JT
145 
WHUS76 KSGX 280953
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
253 AM PDT THU APR 28 2016

...STRONG NORTHWEST WINDS SLOWLY DECREASING TODAY...

.GALE FORCE WESTERLY WINDS OVER THE OUTER WATERS WILL GRADUALLY
DECREASE THIS MORNING...BUT REMAIN ABOVE SMALL CRAFT ADVISORY
LEVELS THROUGH EARLY EVENING. THE SMALL CRAFT ADVISORY FOR THE
INNER WATERS WILL EXPIRE AT 8 AM.

PZZ775-281800-
/O.CON.KSGX.GL.W.0005.000000T0000Z-160428T1500Z/
/O.NEW.KSGX.SC.Y.0014.160428T1500Z-160429T0400Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
253 AM PDT THU APR 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TODAY TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO
9 PM PDT THIS EVENING. 

* WINDS...NORTHWEST 20 TO 30 KTS WITH GUSTS TO 35 KTS THIS
  MORNING...DECREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT BY
  MIDDAY. STRONGEST WINDS IN THE VICINITY OF SAN CLEMENTE ISLAND.

* WAVES/SEAS...COMBINED SEAS 10 TO 12 FEET WITH STEEP WAVES.

* OUTLOOK...WINDS WEAKEN BELOW GALE FORCE THIS MORNING...BUT WINDS
  OF 15 TO 30 KT WILL CONTINUE THROUGH THIS EVENING. A SMALL
  CRAFT ADVISORY WILL BE EFFECT THROUGH 9 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-281500-
/O.CON.KSGX.SC.Y.0013.000000T0000Z-160428T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
253 AM PDT THU APR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 20 KTS WITH GUSTS TO 25 KTS. LOCAL WIND
  GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS OF 7 TO 10 FEET WITH STEEP WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Apr 27, 3:28 AM PDT, 0 minutes earlier.

Area forecast discussion, Apr 27, 3:28 AM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
328 AM PDT WED APR 27 2016

.SYNOPSIS...
FAIR WEATHER WILL CONTINUE TODAY...BUT CLOUDS AND WINDS WILL
INCREASE THIS AFTERNOON AND EVENING AS A LOW PRESSURE TROUGH MOVES
INTO SOUTHERN CALIFORNIA. SHOWERS ARE POSSIBLE ACROSS THE REGION AND
STRONG WINDS WILL HIT PARTS OF THE MOUNTAINS AND DESERTS TONIGHT
THROUGH THURSDAY. FAIR WEATHER WILL PREVAIL FRIDAY AND SATURDAY.
ANOTHER TROUGH OF LOW PRESSURE WILL BRING A SLIGHT CHANCE OF
SHOWERS SATURDAY NIGHT AND SUNDAY MORNING. FAIR AND WARMER WEATHER
WILL RETURN NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

CLOUDS ARE HARD TO SPOT THIS MORNING BUT A FEW LOW CLOUDS HAVE
APPEARED OVER THE OCEAN AND SOME HIGH CLOUDS ARE INCREASING FROM
THE NORTH. FAIR BUT COOL WEATHER WILL PREVAIL TODAY AS WE GET
READY FOR A TROUGH OF LOW PRESSURE MOVING DOWN THE COAST. THIS
SYSTEM WILL INCREASE CLOUDS AND WINDS THIS AFTERNOON AND EVENING
LEADING TO SOME SHOWERS TONIGHT AND THURSDAY. THERE IS ALSO JUST
ENOUGH COLD AIR ALOFT TO DESTABILIZE THE ATMOSPHERE FOR A CHANCE
OF THUNDERSTORMS MAINLY FAR INLAND DURING THE AFTERNOONS. SHOWERS
WILL BE CONVECTIVE AND VERY SPOTTY SO AMOUNTS WILL RANGE FROM
NOTHING TO OVER A HALF INCH. SNOW LEVELS WILL BE QUITE HIGH BUT A
COUPLE INCHES COULD ACCUMULATE IN THE HIGHEST MOUNTAINS. WESTERLY
WINDS WILL BE STRONGEST THIS EVENING INTO THURSDAY MORNING...AND
ALONG RIDGETOPS AND DESERT SLOPES OF RIVERSIDE AND SAN DIEGO
COUNTIES. TOP GUSTS WILL EXCEED 50 MPH. ENOUGH MOISTURE AND
INSTABILITY REMAIN FOR SHOWERS AND ISOLATED TSTORMS THURSDAY
MAINLY IN THE MOUNTAINS. THE SYSTEM MOVES OUT AND WE WILL HAVE
FAIR WEATHER FRIDAY AND SATURDAY WITH SOME SORT OF COASTAL EDDY
AND AREAS OF COASTAL LOW CLOUDS NIGHTS AND MORNINGS. THE NEXT
TROUGH DIVES DOWN FROM THE NORTH...A MORE INTERIOR TRACK...AND
HEADS INTO SOUTHERN CALIFORNIA SATURDAY. MOISTURE IS LACKING BUT
DYNAMICS COULD SQUEEZE OUT A FEW SHOWERS SATURDAY NIGHT AND SUNDAY
MORNING MOST LIKELY IN THE MOUNTAINS. IT WILL BRING SOME STRONG
WINDS TO THE MOUNTAINS AND DESERTS TOO. DRY NORTHWEST FLOW WILL
FOLLOW SUNDAY AFTERNOON AND MONDAY FOR FAIR AND WARMER WEATHER. AN
UPPER RIDGE AMPLIFIES QUITE WELL NEXT TUESDAY FOR A BOOST IN
WARMTH. A BIG TROUGH DEVELOPS OVER THE OCEAN AROUND THE MIDDLE OF
NEXT WEEK THAT COULD DRAW MOISTURE AND SHOWERS INTO OUR REGION
LATER NEXT WEEK.

&&

.AVIATION...

271000Z...SCT-BKN015-020 TOPS 030 OVER THE COASTAL AIRPORTS THROUGH
17Z. 17-23Z...SCT020-030. AFT 23Z...BKN-OVC020-030 TOPS 050 NEAR THE
COAST SPREADING ACROSS THE VALLEYS AND TOWARD THE MOUNTAIN THROUGH
12Z THURSDAY. -SHRA FORMING AFTER 03Z AND BECOMING MORE WIDESPREAD
THROUGH 12Z WITH MTNS BECMG OBSCD IN CLDS AND PCPN.

&&

.MARINE...

300 AM...INCREASING WINDS THIS AFTERNOON AHEAD OF A COLD FRONT
APPROACHING FROM THE NORTH. STRONGEST WINDS WILL SURFACE LATE THIS
AFTERNOON AND TONIGHT WHEN GALE FORCE WIND GUSTS ARE EXPECTED IN THE
OUTER WATERS. SEAS WILL BUILD THIS EVENING INTO THURSDAY MORNING.
THIS COLD FRONT WILL ALSO BRING SHOWERS AND A SLIGHT CHANCE OF
THUNDERSTORMS TONIGHT AND THURSDAY.

FRIDAY THROUGH SUNDAY...LIGHT WINDS FRIDAY FOLLOWED BY SOME INCREASE
IN WESTERLY WINDS SATURDAY AND SUNDAY AS ANOTHER COLD FRONT MOVES
ACROSS THE SOUTHWEST.

&&

.BEACHES...

300 AM...MODERATE SURF TODAY...INCREASING SLIGHTLY TONIGHT AND
THURSDAY FROM A BUILDING SHORT PERIOD WESTERLY SWELL AT 8-10 SECONDS.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 5 PM THIS AFTERNOON TO NOON PDT THURSDAY FOR
     COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO
     COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-SAN DIEGO COUNTY
     MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

PZ...GALE WARNING FROM 2 PM THIS AFTERNOON TO 8 AM PDT THURSDAY FOR
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

     SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 AM PDT
     THURSDAY FOR COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER AND OUT TO 30 NM.

&&

PUBLIC...MM
AVIATION/MARINE/BEACHES...MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:57 PM PDTGale WatchSGX7 hr
Apr 26, 8:57 PM PDTSmall Craft AdvisorySGX35 hr
Apr 27, 2:48 AM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego33 hr

Nearby

Gale Warnings in California, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.